# SDR ASAA0892833

- Difficulty date: March 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 19,726 hours, 7,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33111
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXTERNAL FUSELAGE DENT WITH A GOUGE AT STA 1030 BELOW STR 12 LT.  CUT OUT DAMAGED AREA, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW 737 900 SRM 53 00 01 PGS 201 THRU 207 REPAIR 3.
